RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 152, Number 5, Pages 1042–1044 (Mi dan28677)  

MATHEMATICS

Simple solutions of operator equations in the case of branching

A. E. Gel'man

Leningrad State Electrotechnical University

Full text: PDF file (371 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 22.04.1963

Citation: A. E. Gel'man, “Simple solutions of operator equations in the case of branching”, Dokl. Akad. Nauk SSSR, 152:5 (1963), 1042–1044

Citation in format AMSBIB
\Bibitem{Gel63}
\by A.~E.~Gel'man
\paper Simple solutions of operator equations in the case of branching
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 152
\issue 5
\pages 1042--1044
\mathnet{http://mi.mathnet.ru/dan28677}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0157235}
\zmath{https://zbmath.org/?q=an:0135.17503}


Linking options:
  • http://mi.mathnet.ru/eng/dan28677
  • http://mi.mathnet.ru/eng/dan/v152/i5/p1042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020